# SDR 4DPA2024050200001

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N961JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 39,427 hours, 31,219 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LG AIR/GND FAIL APPEARED IMMEDIATELY AFTER TAKEOFF AND REMAINED THROUGHOUT THE FLIGHT. RAN QRH AND FOLLOWED THE PROCEDURES. NOSE GEAR FELT STILL ON LANDING AND TAXI. AND ENG1-2 REV DISAGRE APPEARED IMMEDIATELY AFTER TAKEOFF AND REMAINED UNTIL TAXI AFTER LANDING. CORR ACTION MX ACCOMPLISHED INSPECTION ON ALL AIR/GROUND PROXY SW FOUND RH PROXY SW NO 1 ADJUSTMENT OUT OF LIMIT. ADJUSTED RH AIR/GROUND NO 1 PROXY SW OPS CHECK FOUND NORMAL. ACCOMPLISHED NOSE LNDG SERVICING. AND TR CORR ACTION ACCOMPLISHED  ENG1-2 THRUST REVERSER MICRO SW INSPECTION FOUND GOOD. ACCOMPLISHED OPS CHECK FOUR TIMES NO DISAGREE MESSAGE APPEARED. FOUND GOOD AT THIS TIME.
